# SDR AALA201901289031

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 81,030 hours, 11,415 cycles
- System (JASC): 5240 · Service Doors
- Part: Decoder
- Part number: Z041H0000110
- Part serial: 041H00003977
- Condition: Faulty
- Location: R1 Door
- Part time: 58,772 hours, 8,566 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLOSING THE R1 DOOR,  DOOR\SLIDE PRESSURE ILLUMINATED.  REPLACED DEU B FIN 300RH2 IAW AMM 23-73-47, FAULT CLEARED ON FAP DOOR PAGE.
